# SDR AALA202402076140

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 49,652 hours, 19,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 012129
- Condition: Faulted
- Location: Emergency Lights
- Part time: 49,647 hours, 19,850 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 14WL EMERGENCY POWER SUPPLY UNIT LIGHT FAULTS. REPLACED EMERGENCY POWER SUPPLY UNIT 14WL
